# SDR SIMA20210722001

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 40,333 hours, 34,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Cracked
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT BRACKET DAMAGED-C/A-DEFERRED AFT CABIN EMERGENCY FLASHLIGHT PER MEL 25-32 AUTH# 070350M-C. "M" PROCEDURES COMPLIED WITH.
